MathSciNet Relay Station
MathSciNet bibliographic data
MR2972475 53C44 (53C55)
Sherman, Morgan; Weinkove, Ben Interior derivative estimates for the Kähler-Ricci flow. Pacific J. Math. 257 (2012), no. 2, 491–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement